# SDR AALA202011189016

- Difficulty date: November 17, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A321-231
- Aircraft serial: 7500
- Aircraft time: 11,075 hours, 4,126 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L3 DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED L3 DOOR ASSIST BOTTLE TO CORRECT PRESSURE, PER AMM 52-10-00.
